RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Apel'tsin, V F

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:64
Abstract pages:656
Full texts:229
References:9

http://www.mathnet.ru/eng/person65627
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205290

Publications in Math-Net.Ru
2014
1. V. F. Apel'tsin, T. Yu. Mozzhorina, “roperties of one-dimensional photonic crystal as a reflective or wave guiding structure when excited by H-polarization”, Mat. Mod. Chisl. Met., 2014, 2,  3–27  mathnet
1991
2. V. F. Apel'tsin, “Analytic continuations of solutions of boundary value problems for the stationary wave equation”, Differ. Uravn., 27:1 (1991),  8–17  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 5–12
1989
3. V. F. Apel'tsin, “A generalized method of mappings in static boundary value problems for domains with analytic boundaries”, Zh. Vychisl. Mat. Mat. Fiz., 29:4 (1989),  507–520  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:2 (1989), 119–128
1988
4. V. F. Apel'tsin, S. A. Yakovleva, “Numerical analytic preparation for a generalization of a method of representations”, Differ. Uravn., 24:7 (1988),  1121–1127  mathnet  mathscinet; Differ. Equ., 24:7 (1988), 714–718
1986
5. V. F. Apel'tsin, A. S. Il'inskii, B. R. Sabitov, “Justification of the modified incomplete projection method for problems of scattering by hydrometeors”, Zh. Vychisl. Mat. Mat. Fiz., 26:10 (1986),  1535–1551  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:5 (1986), 169–181
6. V. F. Apel'tsin, A. S. Il'inskii, B. R. Sabitov, “Approximation of vector fields”, Zh. Vychisl. Mat. Mat. Fiz., 26:9 (1986),  1412–1415  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:5 (1986), 89–91
1981
7. V. F. Apel'tsin, “On the nonorthogonal series method in exterior problems of the theory of steady-state oscillations”, Dokl. Akad. Nauk SSSR, 260:2 (1981),  310–313  mathnet  mathscinet
1979
8. V. F. Apel'tsin, “Justification of the projection method for solving axisymmetric problems of diffraction by locally inhomogeneous bodies”, Zh. Vychisl. Mat. Mat. Fiz., 19:5 (1979),  1188–1204  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:5 (1979), 102–119

1992
9. V. F. Apel'tsin, “Letter to the editors: “Analytic continuations of solutions of boundary value problems for the stationary wave equation” [Differentsial'nye Uravneniya 27 (1991), no. 1, 8–17, 179; MR1133505]”, Differ. Uravn., 28:10 (1992),  1836  mathnet  mathscinet; Differ. Equ., 28:10 (1992), 1492–1493
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019